MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE PRECISION POWER CABLE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE PRECISION POWER CABLE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 100143451
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
During set up for a procedure the ensite precision link power supply cable fell apart and sparked.A different power supply was utilized for the scheduled procedure.There were no user consequences.
 
Additional Manufacturer Narrative
One ensite precision¿ power supply unit 4 was received.Visual inspection of the returned power supply module confirmed the reported spark as the four pin redel connector has been separated from the outer shell.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures.Based on the information provided to abbott and the investigation performed, the root cause of the reported spark was isolated to a detached redel connector body.

Brand Name
ENSITE PRECISION POWER CABLE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key9531935
Report Number2184149-2019-00258
Device Sequence Number11317006
Product Code DQK
UDI-Device Identifier05415067024756
UDI-Public05415067024756
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K183128
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100143451
Device Catalogue NumberH702475
Device Lot Number6859138
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/13/2019
Supplement Date Received by Manufacturer01/08/2020
Initial Report FDA Received Date12/30/2019
Supplement Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1